Anadin Ultra 200mg ( 16 Liquid Capsules )

£2.72

  • Works 2x Faster Than Standard Ibuprofen Tablets
  • Effective Relief From Muscle & Back Pain
  • Buy With Confidence From UK Registered Pharmacy
  • Next Day Delivery Available

Anadin Ultra works rapidly to ease symptoms of pain and inflammation for up to 8 hours of pain relief and the liquid capsules get to work 2x faster than standard ibuprofen tablets.

In stock

SKU: Anadin Ultra 200mg ( 16 Liquid Capsules ) Categories: ,

Discreet Packaging

UK Based

Medication

Product Description

What is Anadin Ultra and what is it used for

Each Anadin Ultra capsule contains: 200mg of ibuprofen. Ibuprofen belongs to a group of medicines called Non-Steroidal Anti-Inflammatory Drugs (NSAIDs) that work by relieving pain and reducing inflammation, swelling and fever. Your medicine is for effective relief from: rheumatic and muscular pain, backache, headache, dental pain, migraine, neuralgia, period pain, feverishness and the symptoms of colds and flu.

See more on Ibuprofen.

Before you take Anadin Ultra

Before you take your medicine Please read the following information.

Do not give to children under 12 years. Do not take if you:

• have or have ever had a stomach ulcer, perforation or bleeding, including due to NSAIDs

• are allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillers

• suffer from severe liver, kidney or heart failure

• are in the last 3 months of pregnancy

How to take Anadin Ultra

Adults, the elderly, and children and adolescents over 12 years of age:

  • Take 1 to 2 capsules with a drink of water.
  • Repeat every 6-8 hours as required, with a minimum of 4 hours between doses.
  • Do not take more than 6 capsules in 24 hours.
  • Do not exceed the stated dose.

Always read the patient information leaflet before use.

Anadin Ultra Ingredients

The active substance is ibuprofen. Your medicine contains 200mg of ibuprofen in liquid filled soft capsules. Each capsule also contains: polyethylene glycol, potassium hydroxide, sorbitol (E420), gelatin, quinoline yellow (E104), patent blue V (E131), purified water, lecithin, triglycerides (medium chain), glyceryl stearate, oleic acid, ascorbyl palmitate, titanium dioxide (E171), propylene glycol and polyvinyl acetate phthalate.

See our other Pain Relief Treatments.

Side Effects

CALGEL® Teething Gel can have side-effects, like all
medicines, although these are rare and usually mild.
If your child experiences any of the following,
stop using the medicine and seek immediate
medical help:
■ Swelling of the mouth, gums or tongue.
■ Difficulty in breathing.
■ Rash.
■ Inflammation of the skin.
■ Reddening of the skin

More Information